# SDR UIEA2013041900246

- Difficulty date: April 18, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 71,579 hours, 18,123 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Wastegate Valve
- Condition: Sticking
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV D WASTE FLAP STICKING AND WILL NOT RETURN TOP CLOSED POSITION.  WASTE COMP. DOOR LATCH NOT WORKING AND LOOSE HARDWARE.  CLEANED LAV D WASTE FLAP HINGE- OPS CHECK GOOD.  REPLACED MISSING SCREWS IN TRASH DOOR AT LAV D AS NEEDED - DOOR OPS CHECK GOOD REF 25-00-00 AND 20-11-00 IAW AMM.
